CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
ktsbrat Views: 53,156
Published: 15 years ago
 
This is a reply to # 70,423

Re: Mirena IUD Side Effects


My dr didn't seem concerned about the excess bleeding, the fatigue, or the pain in my side. She didn't think it was related to the IUD. I believe otherwise, but I am not a dr. I haven't had a problem with weight gain. I just can't seem to lose weight. Maybe it's all related...Who knows! I have an appt next Tuesday to have it removed. Don't think my husband is happy about it because he is convinced he doesn't want anymore childrend (we have one already - 3 1/2). I told him he could go get snipped then because I wasn't going on any other birth control right away. I've had problems with every bc method I've tried...the pill, the patch, depo, and now my IUD. His response was "ouch", but I know he'd do it before letting me get my tubes tied because he knows it would be easier. All I know is that I can't wait to get this thing out of me!!

I hope the copper IUD works better for you..Good luck with it!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.328 sec, (1)